# SDR DHL2001743004

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH WITH AUTOPILOT ENGAGED, FELT UNCOMMANDED RUDDER INPUTS.  DISENGAGED AUTOPILOT AND 30 SECONDS LATER INPUTS STOPPED.  CORRECTIVE ACTION - DEFERRED YAW DAMPERS PER DHL MEL 22-6. PLACARD INSTALLED. R&R LOWER YAW COUPLER.  PERFORMED BITE TEST IAW MM 22-31-3.  OPS CKS GOOD.
